Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: M. H. Stone
Title: Linear Transformations in Hilbert Space and their Applications to Analysis
Additional book information New York, American Mathematical Society, 1932. viii+622 pp.

Review Information

Reviewer: Einar Hille
Journal: Bull. Amer. Math. Soc. 40 (1934), 777-780
PII: S 0002-9904(1934)05973-1